Yıl 2017, Cilt 22, Sayı 22, Sayfalar 1 - 10 2017-07-11

Baer Group Rings with Involution

Anil Khairnar [1] , B. N. Waphare [2]

99 210

We prove that if a group ring $RG$ is a (quasi) Baer $*$-ring, then so is $R$, whereas converse is not true.
      Sufficient conditions are given so that for some finite cyclic groups $G$,
     if $R$ is (quasi-) Baer $*$-ring, then so is the group ring $RG$.
     We prove that if the group ring $RG$ is a Baer $*$-ring, then so is $RH$ for every subgroup $H$ of $G$.
     Also, we generalize results of Zhong Yi, Yiqiang Zhou (for (quasi-) Baer rings) and  L. Zan, J. Chen
      (for principally quasi-Baer and principally projective rings).

Group ring, Baer $*$-ring
  • E. P. Armendariz, A note on extensions of Baer and p.p.-rings, J. Austral. Math. Soc., 18 (1974), 470-473.
  • G. F. Birkenmeier, J. Y. Kim and J. K. Park, On polynomial extensions of principally quasi-Baer rings, Kyungpook Math. J., 40(2) (2000), 247-253.
  • G. F. Birkenmeier, J. Y. Kim and J. K. Park, Principally quasi-Baer rings, Comm. Algebra, 29(2) (2001), 639-660.
  • G. F. Birkenmeier, J. Y. Kim and J. K. Park, Polynomial extensions of Baer and quasi-Baer rings, J. Pure Appl. Algebra, 159(1) (2001), 25-42.
  • G. F. Birkenmeier and J. K. Park, Triangular matrix representations of ring extensions, J. Algebra, 265(2) (2003), 457-477.
  • W. E. Clark, Twisted matrix units semigroup algebras, Duke Math. J., 34(3) (1967), 417-423.
  • N. J. Groenewald, A note on extensions of Baer and p.p.-rings, Publ. Inst. Math. (Beograd) (N.S.), 34(48) (1983), 71-72.
  • Y. Hirano, On ordered monoid rings over a quasi-Baer ring, Comm. Algebra, 29(5) (2001), 2089-2095.
  • I. Kaplansky, Rings of Operators, W. A. Benjamin, Inc., New York- Amsterdam, 1968.
  • A. Khairnar and B. N. Waphare, Order properties of generalized projections, Linear Multilinear Algebra, 65(7) (2017), 1446-1461.
  • B. N. Waphare and A. Khairnar, Semi-Baer modules, J. Algebra Appl., 14(10) (2015), 1550145 (12 pp).
  • Z. Yi and Y. Zhou, Baer and quasi-Baer properties of group rings, J. Aust. Math. Soc., 83(2) (2007), 285-296.
  • L. Zan and J. Chen, p.p. properties of group rings, Int. Electron. J. Algebra, 3 (2008), 117-124.
  • L. Zan and J. Chen, Principally quasi-Baer properties of group rings, Studia Sci. Math. Hungar., 49(4) (2012), 454-465.
Konular Matematik ve İstatistik
Dergi Bölümü Makaleler
Yazarlar

Yazar: Anil Khairnar
E-posta: anil.khairnar@mesagc.org

Yazar: B. N. Waphare
E-posta: bnwaph@math.unipune.ac.in

Bibtex @araştırma makalesi { ieja325913, journal = {International Electronic Journal of Algebra}, issn = {1306-6048}, address = {Prof. Dr. Abdullah HARMANCI}, year = {2017}, volume = {22}, pages = {1 - 10}, doi = {10.24330/ieja.325913}, title = {Baer Group Rings with Involution}, key = {cite}, author = {Waphare, B. N. and Khairnar, Anil} }
APA Khairnar, A , Waphare, B . (2017). Baer Group Rings with Involution. International Electronic Journal of Algebra, 22 (22), 1-10. DOI: 10.24330/ieja.325913
MLA Khairnar, A , Waphare, B . "Baer Group Rings with Involution". International Electronic Journal of Algebra 22 (2017): 1-10 <http://dergipark.gov.tr/ieja/issue/30344/325913>
Chicago Khairnar, A , Waphare, B . "Baer Group Rings with Involution". International Electronic Journal of Algebra 22 (2017): 1-10
RIS TY - JOUR T1 - Baer Group Rings with Involution AU - Anil Khairnar , B. N. Waphare Y1 - 2017 PY - 2017 N1 - doi: 10.24330/ieja.325913 DO - 10.24330/ieja.325913 T2 - International Electronic Journal of Algebra JF - Journal JO - JOR SP - 1 EP - 10 VL - 22 IS - 22 SN - 1306-6048-1306-6048 M3 - doi: 10.24330/ieja.325913 UR - http://dx.doi.org/10.24330/ieja.325913 Y2 - 2018 ER -
EndNote %0 International Electronic Journal of Algebra Baer Group Rings with Involution %A Anil Khairnar , B. N. Waphare %T Baer Group Rings with Involution %D 2017 %J International Electronic Journal of Algebra %P 1306-6048-1306-6048 %V 22 %N 22 %R doi: 10.24330/ieja.325913 %U 10.24330/ieja.325913